Hokkaido Mathematical Journal

No.2

Azevedo SCÁRDUA Bruno C.,
A remark on parabolic projective foliations
Hokkaido Mathematical Journal, 28 (1999) pp.231-252
DOUGHERTY Steven T., HARADA Masaaki, SOLÉ Patrick,
Self-dual codes over rings and the Chinese remainder theorem
Hokkaido Mathematical Journal, 28 (1999) pp.253-283
AL-HASAN AbdelNaser J., FAN Dashan,
A singular integral operator related to block spaces
Hokkaido Mathematical Journal, 28 (1999) pp.285-299
WATANABE Hiroshi,
The subobject classifier of the category of functional bisimulations
Hokkaido Mathematical Journal, 28 (1999) pp.301-314
HORSTMANN Dirk,
A note on comparison principles for viscosity solutions of fully nonlinear second order partial differential equations
Hokkaido Mathematical Journal, 28 (1999) pp.315-331
URAKAWA Hajime,
On invariant projectively flat affine connections
Hokkaido Mathematical Journal, 28 (1999) pp.333-356
RUZHANSKY Michael,
On the sharpness of Seeger-Sogge-Stein orders
Hokkaido Mathematical Journal, 28 (1999) pp.357-362
SATO Enji,
Some operators on Lorentz spaces
Hokkaido Mathematical Journal, 28 (1999) pp.363-372
DALMASSO Robert,
A note on the Schiffer conjecture
Hokkaido Mathematical Journal, 28 (1999) pp.373-383
KOIKE Satoshi,
Blow-analytic SV-sufficiency does not always imply Blow-analytic sufficiency
Hokkaido Mathematical Journal, 28 (1999) pp.385-392
GUAN Xinping, YANG Jun, TANG Shu, SUN Sui,
Oscillatory behavior of higher order nonlinear neutral difference equation
Hokkaido Mathematical Journal, 28 (1999) pp.393-403
XIA Changyu,
On the diameter of closed minimal submanifolds in a real projective space
Hokkaido Mathematical Journal, 28 (1999) pp.405-407
YAMANOUCHI Takehiko,
The Connes spectrum for actions of compact Kac algebras and factoriality of their crossed products
Hokkaido Mathematical Journal, 28 (1999) pp.409-434